Has anyone here suffered with tachycardia after chemo.

Its been 17months since my daughter CC finished chemo she was on Epirubicin and ifosfamide for Synonival. We know Epirubicin is a cardiotoxic chemo... It has only been picked up in the last few weeks that she at times is tachycardic and its been noticed often this week while she was in hospital.

She has just only got out of hospital (today) again. This year she has had a few mets in her lungs removed by VATS.. She has just had the 4th and 5th ones removed with her lower left lobe... Now tachycardia seems to be a problem ;(


I do have tachycardia at times. It was first noticed when I was on high dose ifosfamide. It may have been due in part to the steroid dexamethasone which was added to my chemo. At the time I went to see a cardiologist who didn’t find anything wrong with my heart. My oncologist also had my thyroid checked but it was found to be normal. I also had tachycardia every time I had lung surgery (VATS) and I have it every time I have a CT scan (for which I have to take a steroid because I am allergic to the IV contrast so possibly partially due to that). I think I am prone to and steroids trigger it but other stuffs can also trigger it.